# SDR AALA202105179042

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737-8
- Aircraft serial: 44464
- Aircraft time: 947 hours, 395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HALF OF THE EMERGENCY EXIT LIGHTS INSIDE AND OUTSIDE OF AIRCRAFT ARE ON WITH THE EMERGENCY EXIT LIGHT SWITCH OFF. ACCOMPLISHED FIM TASK 33-51-00 LIGHTS CHECK OK.
